# SDR CVGA20150714003

- Difficulty date: July 14, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N926HL
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5216
- Aircraft time: 8,340 hours, 6,387 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 125027068
- Part serial: 180
- Condition: Failed
- Location: Cabin
- Part time: 8,340 hours, 6,387 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL DESCENT TO 11,000 FT THERE WAS A NON-TYPICAL ELEC SMELL OF STRONG ODOR.  SMELL WAS NEARLY GONE 15 MINUTES LATER AT TOUCHDOWN.  NO VISUAL SMOKE WAS EVIDENT OR INDICATED.  TROUBLESHOOTING REVEALED THE CABIN BLOWER FAN ASSEMBLY FAILED & A WIRE WAS BROKEN AT THE SOLDER JOINT WHICH WAS ARCHING & WAS MOST LIKELY CAUSE OF SMELL.  A NEW BLOWER FAN WAS INSTALLED IAW SB560XL-21-25 AS WELL AS COMPLIED WITH ENGINEERING DLP-560XL-21-00004 WHICH INSTALLS A NEW DIODE ATTACHMENT PROCEDURE, WHICH SHOULD CORRECT POSSIBLE FUTURE ARCHING IN THIS AREA.  THE SYS CHECKED PROPERLY & THE ACFT WAS RETURNED TO SERVICE.
